# SDR CALA2022042101045

- Difficulty date: April 21, 2022
- Submitted: April 21, 2022
- Operation: Air carrier
- Aircraft: N74007
- Make and model: Boeing 777224
- Aircraft serial: 29477
- Aircraft time: 106,083 hours, 10,771 cycles
- System (JASC): 2422 · AC Inverter
- Part: Battery
- Part number: 263BC1013
- Part serial: 1740
- Condition: Discharged
- Location: Apu Battery
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN BATTERY IS DISCHARGING AFTER ENGINE START SWAPPED A/C MAIN BATTERY AND BATTERY CHARGER WITH APU BATTERY 24-31-06. APU BATTERY CHARGER CONSIDERED INOP. C/W MEL 2431D. APU BATT CHARGER DEFERRED PER MEL 2431D, M-PROCEDURE PERFORMED, AND BATTERY CHARGER PER AMM 24-31-01, 24-31-05, 24-31-02, PLACARD INSTALLED. DISPATCH DESK: 61   NAME: DAVE                 DATE: 19-APR-22- NOC      DESK: 777  NAME: D.B                  DATE: 19-APR-22- SWAPPED MAIN BATT CHARGER & MAIN BATT WITH APU BATT CHARGER & APU BATT. NOW APU BATT CHARGER CONSIDER INOP. NEW POSITION OF PARTS ARE INSTALLED AS FOLLOW: MAIN BATT P/N  416541  S/N USN 090520024837B MAIN BATT CHARGER  P/N 920000. S/N 09052 APU BATT P/N 263BA101-2 S/N 5274 APU BATT CHARGER P/N 263BC101-3. S/N 1740...AP;PROVED REPLACED APU BATTERY CHARGER REF AMM 24-31-06-400-801. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1239095  SN OFF 1740 CHARGER, BATTER  OFF 25-2431-9-0002 1740 ON 25-2431-9-0002 1676
